# SDR DALA2015051803366

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 56,986 hours, 22,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNED TO DEPARTURE DUE TO A REPORT OF SMOKE IN THE COCKPIT, DECLARED EMERGENCY LANDING.  C/W INSP IAW FIM 21-00 INSPECTED ALL CABIN LIGHTING FIXTURES, GALLEY OVENS, COFFEEMAKERS AND VENTS NTF.  INSPECTED APU AREA, INSIDE DUCTS FROM APU TO PACKS ALL NORMAL.  INSPECTED PACKS AND RECIRCULATING FAN AREAS INCLUDING FILTERS ALL FOUND CLEAN WITHOUT ODORS.  CHECKED W/WS, ALL IFE AND E/E COMPARTMENTS WITH NTF AND WITHOUT ODORS.  ALL CBS FOUND IN, RAN ENGINES AT HIGH POWER NO ISSUES, PACKS AND APU RUNNING DURING ENTIRE GROUND TIME. CONFERENCE CALL C/W, OK FOR SERVICE.
